# SDR USAA040077

- Difficulty date: March 27, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK ASSEMBLY CORRODED .1 INCH BY 1 INCH BY .49 INCH DEEP, FS 66 Y765, -Z35.  REMOVED AND REPLACED SEAT TRACK ASSEMBLY PER SRM 51-74-00, 53-00-14, 51-42-00 AND 51-23-01.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
